Aa
A
A
Close
Avatar universal
Sore throat while on Flagyl
I had an endometrial biopsy two weeks ago, and came down with fever and chills 3 days later.  The doctor had me on two antibiotics, Augmentin and Flagyl.  My fever went away and so did the mild abdominal pain I was having, but the last day of my antibiotics, I got a very sore throat with some pits/pockets in my throat.  I have been exposed to strep, but assumed I shouldn't have picked it up while on antibiotics.  The medical information with the Flagyl said that sore throat and white spots could be a side effect.  What does it mean if it *is* a side effect from the Flagyl?  How serious is this?
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hello and hope you are doing well.

If it is a side effect from flagyl therapy, it should resolve once the course is finished. If it persists it could indicate an infection.

Hope this helped and do keep us posted.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Ear, Nose & Throat Community Resources